# SDR DALA2016091606691

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FWD OF C2 DOOR BS 636,  DAMAGE WAS BLENDED OUT AND EVALUATED.   REWORKED AREAS WERE TREATED AND PAINTED IAW SRM 51-10-3 PARAGRAPH 14 AND 21.
